EconPapers    
Economics at your fingertips  
 

Asymptotic Domination of Sample Maxima

Enkelejd Hashorva and Didier Rulliere ()
Additional contact information
Enkelejd Hashorva: UNIL - Université de Lausanne = University of Lausanne

Post-Print from HAL

Abstract: For a given random sample from some underlying multivariate distribution F we consider the domination of the component-wise maxima by some independent random vector W with underlying distribution function G. We show that the probability that certain components of the sample maxima are dominated by the corresponding components of W can be approximated under the assumptions that both F and G are in the max-domain of attraction of some max-stable distribution function F and G, respectively. We study further some basic properties of the dominated components of sample maxima by W .

Keywords: Max-stable distributions; domination of sample maxima; extremal dependence; inf-argmax formula; de Haan representation; records (search for similar items in EconPapers)
Date: 2020-05
Note: View the original document on HAL open archive server: https://hal.science/hal-02277020v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Statistics and Probability Letters, 2020, 160 (108703), ⟨10.1016/j.spl.2020.108703⟩

Downloads: (external link)
https://hal.science/hal-02277020v1/document (application/pdf)

Related works:
Journal Article: Asymptotic domination of sample maxima (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02277020

DOI: 10.1016/j.spl.2020.108703

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-02277020